MathSciNet Relay Station
MathSciNet bibliographic data
MR2942940 35J66 (35J20 35J62)
D'Aguì, Giuseppina; Sciammetta, Angela Infinitely many solutions to elliptic problems with variable exponent and nonhomogeneous Neumann conditions. Nonlinear Anal. 75 (2012), no. 14, 5612–5619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement